Simple Search:

The expansion approach for solving cauchy integral equation of the first kind


Citation

Yaghobifar, Mohammad and Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. (2010) The expansion approach for solving cauchy integral equation of the first kind. Applied Mathematical Sciences, 4 (52). pp. 2581-2586. ISSN 1312-885X

Abstract / Synopsis

In this paper we expand the kernel of Cauchy integral equation of first kind as a series of Chebyshev polynomials of the second kind times some unknown functions. These unknown functions are determined by applying the orthogonality of the Chebyshev polynomial. Whereas the unknown function in the integral is expanded using Chebyshev polynomials of the first kind with some unknown coefficients. These two expansions in the integral can be simplified by the used of the property of orthogonality. The advantage of this approach is that the unknown coefficients are stability computed.


Download File

[img]
Preview
PDF (Abstract)
The expansion approach for solving cauchy integral equation of the first kind.pdf

Download (83kB) | Preview

Additional Metadata

Item Type: Article
Subject: Cauchy integral formula
Subject: Integral equations
Subject: Mathematical physics
Divisions: Faculty of Science
Publisher: Hikari Ltd
Keywords: Cauchy integral equation; Chebyshev polynomials; Galerkin method; Kernel expansion; Function expansion
Depositing User: Najwani Amir Sariffudin
Date Deposited: 27 Jun 2012 01:35
Last Modified: 03 Nov 2015 01:11
URI: http://psasir.upm.edu.my/id/eprint/17160
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item